MathSciNet Relay Station
MathSciNet bibliographic data
MR1704543 32H50 (37F10 37F15)
Jonsson, Mattias Dynamics of polynomial skew products on $\bold C\sp 2$. Math. Ann. 314 (1999), no. 3, 403–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement